Toeplitz operators via sesquilinear forms
Book chapter, 2018
Herglotz space
Bergman space
Fock space
Toeplitz operators
Reproducing kernel hilbert space
Sesquilinear form
Author
Grigori Rozenblioum
Chalmers, Mathematical Sciences
N. Vasilevski
Centro de Investigacion y de Estudios Avanzados Centro de Investigacion y de Estudios Avanzados (CINVESTAV)
Published in
Operator Theory: Advances and Applications
02550156 (ISSN) 22964878 (eISSN)
Vol. 262 p. 287-304Categorizing
Subject Categories (SSIF 2011)
Algebra and Logic
Geometry
Mathematical Analysis
Identifiers
DOI
10.1007/978-3-319-62527-0_9